MathSciNet Relay Station
MathSciNet bibliographic data
MR578928 (81g:46072) 46J15 (32E20 32E25)
Hakim, Monique; Sibony, Nessim Spectre de $A(\bar \Omega )$ pour des domaines bornés faiblement pseudoconvexes réguliers. (French) J. Funct. Anal. 37 (1980), no. 2, 127–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement